Alert archive / Maine / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Caribou, ME

June 26, 2009Aroostook County, Penobscot County, Maine

NWS Caribou, ME issued this flash flood warning at Jun 26, 2009, 5:57 PM EDT for Aroostook County, Penobscot County, Maine. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 5:57 PM EDT (21:57 UTC)
Expired
Jun 26, 2009, 9:00 PM EDT
In force
3 hr
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Flood severity
None

Counties Aroostook County, ME, Penobscot County, ME

The radar

The Caribou radar (KCBW), 24 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:57 PM EDTFLASH FLOODSherman, MEWATER ACROSS THE GOLDEN ROAD.
Jun 26, 6:00 PM EDTFLASH FLOODCrystal, ME5 PLACES ON RT 2 WERE FLOODED. 4.50 INCHES OF RAIN IN AN HOUR AND A HALF.
Jun 26, 6:00 PM EDTFLASH FLOODSherman, ME5 INCHES OF WATER COVERED RT 158
Jun 26, 6:15 PM EDTFLASH FLOODPatten, MEONE MILE STRETCH OF ROUTE 2 WITH 12 INCHES OR MORE OF WATER ACROSS THE ROAD.
Jun 26, 6:30 PM EDTHEAVY RAIN 2.32Island Falls, ME
Jun 26, 6:30 PM EDTHEAVY RAIN 3.11Island Falls, MEIN 1.5 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 10.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCAR 262157
FFWCAR
MEC003-019-270100-
/O.NEW.KCAR.FF.W.0007.090626T2157Z-090627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
557 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
  THIS INCLUDES THE CITY OF PATTEN...
  SOUTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
  THIS INCLUDES THE CITY OF HOULTON...

* UNTIL 900 PM EDT

* AT 554 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA WHERE GOLDEN ROAD 
AND GALLISON ROAD IN SHERMAN HAD FLOODED OVER.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
  MILLS...SHERMAN...SHERMAN STATION...ISLAND FALLS...HODGDON...
  HAYNESVILLE AND BRIDGEWATER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4568 6779 4564 6802 4562 6805 4558 6847
      4636 6844 4646 6777 4598 6776

$$

FOSTER
3 follow-up statements
000 
WGUS71 KCAR 262228
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
628 PM EDT FRI JUN 26 2009

MEC003-019-270100-
/O.CON.KCAR.FF.W.0007.000000T0000Z-090627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PENOBSCOT ME-AROOSTOOK ME-
628 PM EDT FRI JUN 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN AROOSTOOK AND NORTHEASTERN PENOBSCOT COUNTIES...

AT 615 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...PATTEN...ISLAND FALLS...HOULTON...HODGDON AND BRIDGEWATER

THE MAINE FOREST SERVICE REPORTS FLOODING ON THE GOLDEN RIDGE AND 
GAILLISON ROADS IN SHERMAN. THE MAINE DEPARTMENT OF TRANSPORTATION 
REPORTS FLOODING ON ROUTE 2 IN SEVERAL LOCATIONS BETWEEN SHERMAN AND 
CRYSTAL. THESE ROADS ARE FLOODED TO A DEPTH OF A FOOT OR MORE AND 
SHOULD BE AVOIDED BY THE TRAVELING PUBLIC. TURN AROUND, DONT DROWN

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTHERN MAINE.

&&

LAT...LON 4568 6779 4564 6802 4562 6805 4558 6847
      4636 6844 4646 6777 4598 6776

$$

MAT
000 
WGUS71 KCAR 262304
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
704 PM EDT FRI JUN 26 2009

MEC003-019-270100-
/O.CON.KCAR.FF.W.0007.000000T0000Z-090627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PENOBSCOT ME-AROOSTOOK ME-
704 PM EDT FRI JUN 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN AROOSTOOK AND NORTHEASTERN PENOBSCOT COUNTIES...

AT 701 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...PATTEN...ISLAND FALLS...HOULTON...HODGDON AND BRIDGEWATER

FLOODING CONTINUES ON THE GOLDEN RIDGE AND GAILLISON ROADS AND ON 
ROUTE 2 IN SEVERAL LOCATIONS BETWEEN SHERMAN AND CRYSTAL. THESE 
ROADS ARE FLOODED TO A DEPTH OF A FOOT OR MORE. HEAVY RAIN ALSO 
CONTINUES TO AFFECT THE I-95 CORRIDOR FROM MEDWAY TO HOULTON.

SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY 
EVENING FOR NORTHERN MAINE.

&&

LAT...LON 4568 6779 4564 6802 4562 6805 4558 6847
      4636 6844 4646 6777 4598 6776

$$

MAT
000 
WGUS71 KCAR 270056
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
856 PM EDT FRI JUN 26 2009

MEC003-019-270101-
/O.EXP.KCAR.FF.W.0007.000000T0000Z-090627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PENOBSCOT ME-AROOSTOOK ME-
856 PM EDT FRI JUN 26 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM EDT FOR SOUTHEASTERN
AROOSTOOK AND NORTHEASTERN PENOBSCOT COUNTIES...

FLOODING WAS REPORTED ON THE GOLDEN RIDGE AND GAILLISON ROADS IN 
SHERMAN AND ON ROUTE 2 IN SEVERAL LOCATIONS BETWEEN SHERMAN AND 
CRYSTAL. RADAR ESTIMATES THIS AREA WAS INUNDATED WITH 2 TO 4 INCHES 
OF RAINFALL OVER THE PAST 3 HOURS. THIS HEAVY RAIN HAS MOVED EAST 
ALONG I-95 AND INTO NEW BRUNSWICK. PONDING OF WATER MAY STILL AFFECT 
THE AREA FOR THE NEXT SEVERAL HOURS.

LAT...LON 4568 6779 4564 6802 4562 6805 4558 6847
      4636 6844 4646 6777 4598 6776

$$

MAT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:25 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 26, 2:25 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
225 PM EDT FRI JUN 26 2009

.SYNOPSIS...
A TROUGH OF LOW PRESSURE ACROSS THE AREA WILL SLOWLY DROP SOUTH
THROUGH NEW ENGLAND THROUGH EARLY THIS WEEKEND. A SECOND TROUGH
OF LOW PRESSURE WILL APPROACH FROM THE WEST EARLY NEXT WEEK AND
STALL OVER THE EASTERN GREAT LAKES DURING THE MID WEEK PERIOD.
&&

.NEAR TERM /THROUGH SATURDAY/...
SEVERE THUNDERSTORM WATCH NUMBER 515 REMAINS IN EFFECT FOR EASTERN
AND NORTHERN MAINE INCLUDING PENOBSCOT...PISCATAQUIS AND AROOSTOOK
COUNTIES THROUGH 7 PM THIS EVENING. THE SLOWLY APPROACHING TROUGH
MOVING INTO WARM AND HUMID AIR NEAR THE SURFACE WILL RESULT IN
SHOWERS AND THUNDERSTORMS ACROSS THE AREA. SOME OF THE STORMS
EARLY THIS EVENING MAY PRODUCE LOCALLY HEAVY RAINFALL...GUSTY
WINDS AND HAIL. ANOTHER SHORTWAVE ROUNDING THE TROUGH LATER
TONIGHT MAY BRING ANOTHER ROUND OF SHOWERS AND EMBEDDED
THUNDERSTORMS.
&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
UNSETTLED CONDITIONS WILL LAST THROUGH THE WEEKEND AS THE TROUGH
SLOWLY MIGRATES SOUTH INTO SOUTHERN NEW ENGLAND. MOIST AIR
CIRCULATING IN FROM THE SOUTHEAST FROM LOW PRESSURE SOUTHWEST OF
THE AREA COMBINED WITH HIGH PRESSURE OVER THE MARITIMES WILL
MAINTAIN MOSTLY CLOUDY SKIES WITH CHANCES FOR SHOWERS EACH DAY
THROUGH MONDAY.
&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A NEW UPPER LEVEL LOW WILL APPROACH FROM THE GREAT LAKES EARLY
NEXT WEEK AS THE LOW SOUTH OF NEW ENGLAND SLOWLY DISSIPATES.
TROUGHINESS TO THE SOUTH AND WEST COMBINED WITH HIGHER PRESSURES
TO THE NORTHEAST WILL KEEP A MOIST EASTERLY FLOW OVER THE REGION.
THE LOW FROM THE GREAT LAKES IS EXPECTED TO STALL OVER THE EASTERN
LAKES. HIGH PRESSURE NUDGING IN FROM THE MARITIMES MAY BRING
ENOUGH SUBSIDENCE TO BRIGHTEN SKIES ON WEDNESDAY THOUGH SHOWERS
CANT BE RULED OUT. A PIECE OF THE TROUGH FINALLY KICKING OUT LATE
IN THE WEEK MAY BRING A RENEWED CHANCE FOR SHOWERS THURSDAY INTO
FRIDAY.
&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
GENERALLY IVR TO MVFR CONDITIONS CAN BE EXPECTED THROUGH THE WEEKEND
INTO EARLY NEXT WEEK IN LOW CLOUDS. BEST CHANCES FOR IFR CONDITIONS
WILL BE IN FOG AND LOW STRATUS LATE AT NIGHT AND EARLY IN THE MORNING.
&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA THROUGH EARLY THIS
WEEKEND. A SOUTHEAST FETCH LATE IN THE WEEKEND INTO EARLY NEXT WEEK
MAY BRING SEAS ABOVE SCA SUNDAY INTO MONDAY AND WINDS MAY APPROACH
SCA SUNDAY NIGHT. HUMID AIR OVER THE WATERS WILL CONTINUE TO PRODUCE
AREAS OF DENSE FOG.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...BLOOMER
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...BLOOMER
MARINE...BLOOMER/BLOOMER
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
254 PM EDT FRI JUN 26 2009

MEZ001>006-010-011-015-031-271900-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
SOUTHERN PISCATAQUIS-
254 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 515 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ016-017-029-030-032-271900-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-NORTHERN WASHINGTON-
254 PM EDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-070-271900-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
WATERS FROM EASTPORT ME TO STONINGTON (DEER ISLE) ME FROM 25 TO
40 NM-
254 PM EDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 26, 2:01 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
201 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             EAGLE LAKE              47.04N 68.59W
06/26/2009  M1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

HLULOFS
Local storm report, Jun 26, 2:11 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
211 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             FORT KENT               47.26N 68.59W
06/26/2009  E0.88 INCH       AROOSTOOK          ME   LAW ENFORCEMENT

0150 PM     HAIL             EAGLE LAKE              47.04N 68.59W
06/26/2009  M1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

HLULOFS
Local storm report, Jun 26, 3:09 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
309 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             FORT KENT               47.26N 68.59W
06/26/2009  E0.88 INCH       AROOSTOOK          ME   LAW ENFORCEMENT

0150 PM     HAIL             EAGLE LAKE              47.04N 68.59W
06/26/2009  M1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0305 PM     HAIL             STOCKHOLM               47.04N 68.14W
06/26/2009  E1.00 INCH       AROOSTOOK          ME   POST OFFICE

&&

HLULOFS
Local storm report, Jun 26, 3:21 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
321 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             FORT KENT               47.26N 68.59W
06/26/2009  E0.88 INCH       AROOSTOOK          ME   LAW ENFORCEMENT

0150 PM     HAIL             EAGLE LAKE              47.04N 68.59W
06/26/2009  M1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0305 PM     HAIL             STOCKHOLM               47.04N 68.14W
06/26/2009  E1.00 INCH       AROOSTOOK          ME   POST OFFICE

0320 PM     FUNNEL CLOUD     STOCKHOLM               47.04N 68.14W
06/26/2009                   AROOSTOOK          ME   TRAINED SPOTTER

            SPOTTER REPORTS FUNNEL CLOUD EAST OF ROUTE 161 NEAR
            STOCKHOLM.

&&

HLULOFS
Local storm report, Jun 26, 3:31 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
331 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             FORT KENT               47.26N 68.59W
06/26/2009  E0.88 INCH       AROOSTOOK          ME   LAW ENFORCEMENT

0150 PM     HAIL             EAGLE LAKE              47.04N 68.59W
06/26/2009  M1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0305 PM     HAIL             STOCKHOLM               47.04N 68.14W
06/26/2009  E1.00 INCH       AROOSTOOK          ME   POST OFFICE

0320 PM     FUNNEL CLOUD     STOCKHOLM               47.04N 68.14W
06/26/2009                   AROOSTOOK          ME   TRAINED SPOTTER

            SPOTTER REPORTS FUNNEL CLOUD EAST OF ROUTE 161 NEAR
            STOCKHOLM.

0320 PM     HAIL             STOCKHOLM               47.04N 68.14W
06/26/2009  E1.75 INCH       AROOSTOOK          ME   COUNTY OFFICIAL

&&

HLULOFS
Local storm report, Jun 26, 5:17 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
517 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             FORT KENT               47.26N 68.59W
06/26/2009  E0.88 INCH       AROOSTOOK          ME   LAW ENFORCEMENT

0150 PM     HAIL             EAGLE LAKE              47.04N 68.59W
06/26/2009  M1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0305 PM     HAIL             STOCKHOLM               47.04N 68.14W
06/26/2009  E1.00 INCH       AROOSTOOK          ME   POST OFFICE

0320 PM     FUNNEL CLOUD     STOCKHOLM               47.04N 68.14W
06/26/2009                   AROOSTOOK          ME   TRAINED SPOTTER

            SPOTTER REPORTS FUNNEL CLOUD EAST OF ROUTE 161 NEAR
            STOCKHOLM.

0320 PM     HAIL             STOCKHOLM               47.04N 68.14W
06/26/2009  E1.75 INCH       AROOSTOOK          ME   COUNTY OFFICIAL

0330 PM     TSTM WND DMG     STOCKHOLM               47.04N 68.14W
06/26/2009                   AROOSTOOK          ME   NWS EMPLOYEE

            4 TO 5 TREES DOWN ON SCHOOL STREET

0450 PM     HAIL             SHERMAN                 45.87N 68.42W
06/26/2009  E1.00 INCH       AROOSTOOK          ME   PUBLIC

&&

HLULOFS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:18 PM EDTDense Fog AdvisoryCARHancock, Penobscot, Washington12 hr
Jun 26, 9:41 AM EDTSevere Thunderstorm WarningCARSomerset64 min
Jun 26, 10:44 AM EDTSevere Thunderstorm WarningCARAroostook, Piscataquis, Somerset72 min
Jun 26, 11:09 AM EDTSevere Thunderstorm WarningCARAroostook87 min
Jun 26, 11:54 AM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis96 min
Jun 26, 1:01 PM EDTSevere Thunderstorm WarningCARAroostook59 min
Jun 26, 1:13 PM EDTSevere Thunderstorm WarningCARAroostook32 min
Jun 26, 1:30 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot90 min
Jun 26, 1:34 PM EDTSevere Thunderstorm WarningCARPiscataquis86 min
Jun 26, 1:44 PM EDTSevere Thunderstorm WarningCARAroostook76 min
Jun 26, 1:58 PM EDTSevere Thunderstorm WarningCARAroostook92 min
Jun 26, 2:30 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis45 min
Jun 26, 3:15 PM EDTTornado WarningCARAroostook25 min
Jun 26, 3:18 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis57 min
Jun 26, 3:38 PM EDTFlash Flood WarningCARPenobscot92 min
Jun 26, 3:50 PM EDTFlash Flood WarningCARAroostook71 min
Jun 26, 4:18 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis57 min
Jun 26, 4:28 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot62 min
Jun 26, 4:29 PM EDTFlash Flood WarningCARPiscataquis56 min
Jun 26, 5:18 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis42 min

Nearby

Flash Flood Warnings in Maine, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.